Studies in Applied Mathematics

Cover image for Vol. 133 Issue 4

Edited By: Jianke Yang

Impact Factor: 1.152

ISI Journal Citation Reports © Ranking: 2013: 64/250 (Mathematics Applied)

Online ISSN: 1467-9590

Most Cited


Enjoy these top cited papers published 2012-2013:

Direct Linearization of Extended Lattice BSQ Systems
Author(s): Zhang, D. -J.; Zhao, S. -L.; Nijhoff, F. W.
Volume: 129 Issue: 2

Solitary Waves and Their Linear Stability in Nonlinear Lattices
Author(s): Hwang, G.; Akylas, T. R.; Yang, J.
Volume: 128 Issue: 3

Complete Group Classification and Exact Solutions to the Generalized Short Pulse Equation
Author(s): Liu, H.; Li, J.; Liu, L.
Volume: 129 Issue: 1

High-Order Solutions and Generalized Darboux Transformations of Derivative Nonlinear Schrodinger Equations
Author(s): Guo, Boling; Ling, Liming; Liu, Q. P.
Volume: 130 Issue: 4

Classification of Solitary Wave Bifurcationsin Generalized Nonlinear Schrodinger Equations
Author(s): Yang, Jianke
Volume: 129 Issue: 2

The Stability of Large-Amplitude Shallow Interfacial Non-Boussinesq Flows
Author(s): Boonkasame, Anakewit; Milewski, Paul
Volume: 128 Issue: 1

Three Dimensional Flexural-Gravity Waves
Author(s): Milewski, P. A.; Wang, Z.
Volume: 131 Issue: 2

Ermakov-Ray-Reid Reductions of Variational Approximations in Nonlinear Optics
Author(s): Rogers, Colin; Malomed, Boris; An, Hongli
Volume: 129 Issue: 4

On the Nonlinear Schrodinger Equation on the Half Line with Homogeneous Robin Boundary Conditions
Author(s): Biondini, G.; Bui, A.
Volume: 129 Issue: 3

Spike-Type Solutions to One Dimensional Gierer-Meinhardt Model with Levy Flights
Author(s): Nec, Y.
Volume: 129 Issue: 3

SEARCH

SEARCH BY CITATION